Aa
A
A
A
Close
Myositis Community
49 Members
Avatar universal

help, what should i do? my heads on FIRE

I had a steroid epideral shot a year ago in June, the dr had to stop administering the steroid when i woke up on the table screaming and moving my left arm yelling i was on fire! July last year i was taken in by Ambulance for severe muscle spasms (i looked as if i was having seizers that lasted a week) to this day i have daily headaches that i never had before (i was being treated for my bad back) i get shooting fire starting in my head going down the base of my neck burning down my left arm. My dr refuses to see me now since i keep pressing the issue to have it checked out! I loose feeling in both arms & legs and cant concentrate due to i want to scream the fire wont stop
1 Responses
Avatar universal
And im only 33, too young to be having these problems :'(
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.